1 doctor weighed in:

I am using a birth control pill (oral l) since first day of my period and its being 16 days now im still bleeding. Should i stop or continue ?

1 doctor weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology

In brief: Breakthrough bleed

Breakthrough bleeding (bleeding at the wrong time) is very common on nuvaring.
It happens in about 11% of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.

In brief: Breakthrough bleed

Breakthrough bleeding (bleeding at the wrong time) is very common on nuvaring.
It happens in about 11% of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors